MathSciNet Relay Station
MathSciNet bibliographic data
MR947470 11A41 (11Y11)
Young, Jeff; Potler, Aaron First occurrence prime gaps. Math. Comp. 52 (1989), no. 185, 221–224.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement